Alert archive / Alabama / River Flood Warnings in 2025
River Flood Warning 45, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Jun 17, 2025, 8:08 AM CDT for Choctaw County, Clarke County, Washington County, Alabama. It took effect at Jun 20, 2025, 3:00 AM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2025, 8:08 AM CDT (13:08 UTC)
- In effect from
- Jun 20, 2025, 3:00 AM CDT
- Expired
- Jun 18, 2025, 2:00 PM CDT
- In force
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Choctaw County, AL, Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 134 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Coffeeville Dam (CLDA1).
- Action stage
- 24 ft
- Minor stage
- 29 ft
- Moderate stage
- 40 ft
- Major stage
- 47 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02469761, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
344
WGUS44 KMOB 171308
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
808 AM CDT Tue Jun 17 2025
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Alabama...
Tombigbee River Near Coffeeville Dam affecting Washington, Clarke
and Choctaw Counties.
For the Tombigbee River...including Coffeeville Dam - upstream,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC023-025-129-181315-
/O.NEW.KMOB.FL.W.0045.250620T1030Z-000000T0000Z/
/CLDA1.1.ER.250620T1030Z.250621T1800Z.000000T0000Z.UU/
808 AM CDT Tue Jun 17 2025
...FLOOD WARNING IN EFFECT FROM LATE THURSDAY NIGHT UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...From late Thursday night until further notice.
* IMPACTS...At 29.0 feet, Pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
* ADDITIONAL DETAILS...
- At 7:30 AM CDT Tuesday the stage was 22.5 feet.
- Forecast...The river is expected to rise above flood stage
early Friday morning and continue rising to a crest of 30.2
feet early Saturday afternoon.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
3160 8810 3178 8822
$$
102 follow-up statements
334
WGUS84 KMOB 181443
FLSMOB
Flood Statement
National Weather Service Mobile AL
943 AM CDT Wed Jun 18 2025
...The Flood Warning continues for the following rivers in Alabama...
Tombigbee River Near Coffeeville Dam affecting Clarke, Choctaw
and Washington Counties.
For the Tombigbee River...including Coffeeville Dam - upstream,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC023-025-129-191445-
/O.EXT.KMOB.FL.W.0045.250620T0800Z-250622T2200Z/
/CLDA1.1.ER.250620T0800Z.250621T0600Z.250622T1600Z.UU/
943 AM CDT Wed Jun 18 2025
...FLOOD WARNING NOW IN EFFECT FROM LATE THURSDAY NIGHT TO SUNDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...From late Thursday night to Sunday afternoon.
* IMPACTS...At 29.0 feet, Pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Wednesday the stage was 23.9 feet.
- Forecast...The river is expected to rise above flood stage
early Friday morning to a crest of 29.8 feet early Saturday
morning. It will then fall below flood stage late Sunday
morning.
- Flood stage is 29.0 feet.
- Flood History...This crest compares to a previous crest of
29.8 feet on 02/09/2014.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
3160 8810 3178 8822
$$
MM550
WGUS84 KMOB 181900
FLSMOB
Flood Statement
National Weather Service Mobile AL
200 PM CDT Wed Jun 18 2025
...The Flood Warning is cancelled for the following rivers in
Alabama...
Tombigbee River Near Coffeeville Dam affecting Clarke, Washington
and Choctaw Counties.
ALC023-025-129-182000-
/O.CAN.KMOB.FL.W.0045.250620T0800Z-250618T1900Z/
/CLDA1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
200 PM CDT Wed Jun 18 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Tombigbee River Near Coffeeville Dam.
* ADDITIONAL DETAILS...
- At 1:30 PM CDT Wednesday the stage was 24.1 feet.
- Forecast...The river is expected to rise to a crest of 28.2
feet Friday evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
3160 8810 3178 8822
$$
MMWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jun 17, 6:12 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 17, 6:12 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Mobile AL 612 AM CDT Tue Jun 17 2025 ...New Aviation... .DISCUSSION... Issued at 303 AM CDT Tue Jun 17 2025 An upper trof oriented roughly along the lower/mid Mississippi River valley weakens while shifting a bit eastward through Wednesday, with a more substantial upper trof meanwhile developing over the central states which begins to progress into the eastern states Wednesday night. A surface ridge persists across the northern Gulf through Wednesday night and promotes a moist southerly flow over the forecast area. Abundant Gulf moisture will be in place over the area today with precipitable water values near 2 inches, and plenty of moisture will generally be in place for Wednesday as well, although drier low level air in the morning portends a later start to convective development. MLCAPE values both today and Wednesday tend to range from 1500-2500 J/kg. DCAPE values today will tend to be low, except for potentially reaching 750-1250 J/kg over the western Florida panhandle. DCAPE values of 750-1250 J/kg look to be attained over the entire area on Wednesday. Shear values remain generally low through the period, but the higher DCAPE/CAPE values indicate the potential for strong gusty winds with the stronger storms, and will need to monitor for the potential of locally heavy rains as well. Have gone with categorical pops for nearly the entire area today, with likely pops for Wednesday. Highs will be in the upper 80s today, and in the upper 80s to lower 90s on Wednesday. Lows tonight and Wednesday night range from the lower 70s inland to the mid/upper 70s at the coast. A moderate risk of rip currents is expected through Wednesday night. /29 The axis of the upper trough will be centered over the Mississippi River Thursday morning. This trough will move eastward over the eastern states through Friday, followed by an upper ridge building across the entire eastern half of the U.S. over the weekend. A typical diurnal pattern continues, along with a surface ridge over the western Atlantic and southeast states that maintains a light southerly wind through the extended. With the influence of the upper trough, we will see a continuation of scattered to numerous showers and thunderstorms Thursday and Friday afternoons. Rain chances trend lower over the weekend into early next week as the upper ridge builds, with hot and humid conditions remaining. Pulse thunderstorms are possible each afternoon give ample instability and minimal shear, so we can't rule out a few strong storms with gusty winds and frequent lightning being the main threats. High temperatures should be in the lower to middle 90s through the period. With surface dewpoints in the mid 70s, apparent temperatures (heat indices) are expected to be in upper 90s to possible as high as 107 degrees Friday through Monday. Lows should be in the lower to middle 70s interior areas, and upper 70s along the coast. The rip current risk will be MODERATE on Thursday, then a low risk follows for Friday and Saturday. /22 && .AVIATION... (12Z TAFS) Issued at 612 AM CDT Tue Jun 17 2025 Showers and storms develop across the area this morning then taper off during the late afternoon into early evening hours. IFR/MVFR conditions will be possible with the stronger storms, along with gusty winds. Winds become southerly near 10 knots this morning, then diminish to a mostly light and variable flow this evening. /29 && .MARINE... Issued at 303 AM CDT Tue Jun 17 2025 A light to at times moderate onshore flow prevails through Saturday. Winds and seas will be higher near storms, and the environment also looks to be supportive of waterspouts in morning activity near the coast. /29 && .PRELIMINARY POINT TEMPS/POPS... Mobile 87 74 89 73 92 74 92 75 / 80 20 70 20 70 20 50 20 Pensacola 87 78 89 78 90 77 91 77 / 70 20 70 30 60 30 60 20 Destin 89 80 89 80 90 79 91 80 / 60 20 60 40 60 20 60 20 Evergreen 89 71 91 72 92 72 94 72 / 80 20 70 10 70 20 60 20 Waynesboro 88 71 91 72 93 72 94 72 / 80 20 70 10 60 20 50 10 Camden 88 72 89 72 91 72 91 72 / 80 20 70 10 70 20 50 10 Crestview 89 72 90 73 92 72 94 72 / 70 10 70 20 60 20 60 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:09 AM CDT | River Flood Warning | MOB | Clarke, Washington | 30 hr |
| Jun 17, 8:32 AM CDT | Special Marine Warning | MOB | 57 min | |
| Jun 17, 8:39 AM CDT | Special Weather Statement | MOB | Mobile | 36 min |
| Jun 17, 9:24 AM CDT | Special Weather Statement | MOB | Mobile | 36 min |
| Jun 17, 9:27 AM CDT | Special Marine Warning | MOB | 40 min | |
| Jun 17, 12:08 PM CDT | Special Weather Statement | MOB | Mobile | 37 min |
| Jun 17, 12:35 PM CDT | Special Weather Statement | MOB | Crenshaw | 25 min |
| Jun 17, 12:36 PM CDT | Special Weather Statement | MOB | Covington | 24 min |
| Jun 17, 12:44 PM CDT | Special Marine Warning | MOB | 46 min | |
| Jun 17, 12:48 PM CDT | Special Weather Statement | MOB | Mobile | 27 min |
| Jun 17, 12:59 PM CDT | Special Weather Statement | MOB | Choctaw | 31 min |
| Jun 17, 1:01 PM CDT | Special Weather Statement | MOB | Covington | 29 min |
| Jun 17, 2:15 PM CDT | Areal Flood Advisory | MOB | Choctaw | 60 min |
Nearby
River Flood Warnings in Alabama, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.